Ортогональные суммы невырожденных алгебр с единицей.

А.Т. Гайнов

Algebra i Logika (1979)

  • Volume: 18, Issue: 6, page 637-647
  • ISSN: 0373-9252

How to cite


Гайнов, А.Т.. "Ортогональные суммы невырожденных алгебр с единицей.." Algebra i Logika 18.6 (1979): 637-647. <http://eudml.org/doc/187075>.

author = {Гайнов, А.Т.},
journal = {Algebra i Logika},
keywords = {derivations; nondegenerate monocomposition algebras; special KM-algebra},
language = {rus},
number = {6},
pages = {637-647},
publisher = {Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki},
title = {Ортогональные суммы невырожденных алгебр с единицей.},
url = {http://eudml.org/doc/187075},
volume = {18},
year = {1979},

AU - Гайнов, А.Т.
TI - Ортогональные суммы невырожденных алгебр с единицей.
JO - Algebra i Logika
PY - 1979
PB - Akademija Nauk SSSR, Sibirskoe Otdelenie, Institut Matematiki
VL - 18
IS - 6
SP - 637
EP - 647
LA - rus
KW - derivations; nondegenerate monocomposition algebras; special KM-algebra
UR - http://eudml.org/doc/187075
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.